# SDR SWIA201438474

- Difficulty date: June 12, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, HAS GOUGE ON HINGE LUG, 7TH BACK FROM FRONT.  C-CHECK, REPAIRED PAX DOOR HINGE, FUSELAGE SIDE HINGE LUG, 7TH BACK FROM FRONT IAW REO.
